MAUDE Adverse Event Report: ETHICON INC. PDS II SUTURE 60"(150CM) 2 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS II SUTURE 60"(150CM) 2 VIO; SUTURE, SURGICAL, ABSORBABLE
Catalog Number D7190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and suture was used.During use break in the middle while tying the suture.No adverse patient consequences reported.

Brand Name
PDS II SUTURE 60"(150CM) 2 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8174549
Report Number2210968-2018-77838
Device Sequence Number2640478
Product Code NEW
UDI-Device Identifier10705031027350
UDI-Public10705031027350
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD7190
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2018
Initial Report FDA Received Date12/18/2018
Patient Sequence Number1